# SDR CALA2014042800510

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PREVIOUS BLEND OUT AREA APPROX 13" TO 21" FROM TOP & 17" TO 23" FROM FWD EDGE.  SIGNS OF MATERIAL LOSS & BURNISHING INCLUDING OVER FAST HEADS.  SRM 52-30-01 AD1 DETAILS A, B, C, D & E DOES NOT GIVE PROVISIONS FOR MATERIAL REMOVAL OVER A FAST WITHOUT REMOVAL  & VERIFYING MATERIAL LOSS LIMITS IAW FIG 105 & TABLE 10.  FWD CARGO DOOR SKIN REPLACED IAW SRM 52-30-01 REPAIR 3.  SEE ENTRIES BELOW, PARTIALS, FOR ALL WORK ACCOMPLISHED.
